# SDR CA190528010

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 85247089
- Condition: Cracked
- Location: Fwd Cargo Door
- Part time: 20,659 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE A CRACK WAS DISCOVERED IN THE FWD BAGGAGE DOOR AFT FRAME. THE CRACK WAS ALONG THE EDGE OF INTERLOCK FITTING P/N 85217735. (TC# 20190528010)
